Hello Mr Rassman,
I have been balding since I was 15 and now I am 21. I am currently using rogaine foam and propecia.Despite of I am on these two medications my hairline keeps receding. I am working out in gym 6 days in week and I am taking whey protein supplement. There is no steroid in it but on the product it says that there are testosterone supporting elements and it helps support normal serum testosterone levels. From this information,I concluded that this whey protein can support hair loss. All of my family members are bald so I tend to lose hair. My questions are do whey protein increase my hair loss? also I wonder working out in gym can contribute to hair loss?
Thank you for your help
You have a family history of hair loss and you started balding as a teenager, but you’re worried that whey protein or exercising is causing an increase to your hair loss? I’d say your genetics are most likely the reason for your hair falling out at the pace it is. There is no direct connection between hair loss and whey. Also, working out at the gym isn’t causing your hair loss.
Rogaine and Propecia work best at the crown / top of the head. These medications rarely work at the hairline, so it isn’t surprising that your hairline is continuing to recede. Some men do see regrowth at the hairline or slowing of loss at the hairline, but everyone is different. I don’t know how long you’ve been using these medications, but you may wish to follow-up with your prescribing doctor.